# SDR SWAA2023121431404

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 7,375 hours, 3,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTN FORWARD EMERGENCY FLASH LIGHT WILL NOT TEST 1 FORWARD EMERGENCY FLASH LIGHT WILL NOT TEST<[01] WORKING MEL #25-64-02A; ?FLT. ATTN. FWD EMERGENCY FLASHLIGHT WILL NOT TEST.? REMOVED & REPLACED FWD FLT. ATTN. EMERGENCY FLASHLIGHT AND FLASHLIGHT BATTERY IN REF. TO AMM 25-64-00. PERFORMED OPS CHECK AS REQUIRED. OPS CHECK GOOD; NO DEFECTS NOTED. THIS CLEARS MEL 25-64-02A. PLACARD SP#1B REMOVED.
